MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG CIOS SPIN; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG CIOS SPIN; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10308194
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: siemens healthineers has initiated a detailed investigation of the complaint event and system.A supplemental report will be submitted if additional information is obtained upon the completion of the investigation.
 
Event or Problem Description
Siemens healthineers was notified by its service organization of an issue with the cios spin system.During an interventional procedure on (b)(6) 2024, no x-ray was possible, and the issue led to a delay in the procedure.As of the date of this report, there is no indication of any adverse health effects to the involved patient.
 
Additional Manufacturer Narrative
The investigation was performed with discussions considering complaint description, customer service reports, system history, & system log files.During an interventional procedure, no x-ray was possible.To solve the problem, the user restarted the system and then continued the procedure.No health consequences were reported to this event.The system was investigated on site, but the root cause of the x-ray not possible issue could neither be determined nor reproduced.The issue has not occurred again since then.A possible general error that would require corrective measures of the installed base could not be determined by the investigation.

Brand Name
CIOS SPIN
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
jenna keefe
40 liberty blvd.
malvern, PA 19355
4843234206
MDR Report Key20662782
Report Number3004977335-2024-00133
Device Sequence Number7305053
Product Code OWB
UDI-Device Identifier04056869153506
UDI-Public(01)04056869153506
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10308194
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown